# SDR VNAA20250529002

- Difficulty date: April 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK ON HINGE OF ACCESS PANEL 832AT.  EXCESSIVE DAMAGE ON HINGE OF ACCESS PANEL 832AT PER CRJ900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-41-02-001-001
